# SDR DALA2023052604203

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 AA, AD,IN REF CARD 5311-01227-01A STEP 8: EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1540 BTW S26L-27L. CORRECTIVE ACTION: SUMMARY OF NRC 00416. AREA WAS REPAIRED PER ER/A 608220-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 608220-14 REV 2. (2783131)
